# SDR UPS98828048

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AS/E INSP NOTED SUSPECTED CORROSION ABOVE MLG I/B TORQUE TUBE RT SIDE.  UPON FURTHER INSP FOUND CORRISION AT MATING SURFACE OF 3 ATTACH FITTINGS OF I/B LONG 24 ABOVE MLG.  RELEASED FOR FERRY FLIGHT TO SAT FOR REPAIR.
